# SDR R61A201405080670

- Difficulty date: May 8, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gland Nut
- Part number: 18400059
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT MLG LOWER BEARING GLAND NUT HAS CORROSION. MX R & R RT MLG LOWER BEARING GLAND NUT IAW AMM 32-11-01, PN 1840-0059, RING THREADED.
